English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Degree bounds for type-A weight rings and Gelfand-Tsetlin semigroups

Howard, B., & McAllister, T. B. (2011). Degree bounds for type-A weight rings and Gelfand-Tsetlin semigroups. Journal of Algebraic Combinatorics, 34(2), 237-249. doi:10.1007/s10801-010-0269-x.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
howard_degree_oa_2011.pdf (Any fulltext), 178KB
Name:
howard_degree_oa_2011.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Howard, Benjamin, Author
McAllister, Tyrrell B.1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2011
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Algebraic Combinatorics
  Alternative Title : J. Algebraic Combin.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 34 (2) Sequence Number: - Start / End Page: 237 - 249 Identifier: -